# SDR DALA1224093209

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT FROM FR12 TO FR16 RT -Y81 HARD POINT HOLES AND UPPER FLANGE CORRODED.  REMOVED CORROSION IAW A320 SRM 51-74-00.  DAMAGED DIM. L=1.25" W=.042" D=.051".  CHECKED LIMITS IAW A320 SRM 53-11-14 FIG 106 FOUND TO BE OUT OF LIMITS.  REMOVED JOINT COVER AND DUMMY RAIL IAW A320 SRM 51-42-11.  INSTALLED JOINT COVER AND DUMMY RAIL IAW A320 SRM 51-42-11.  RETAIN FOR RECORD.
